Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 41, NWS Bismarck, ND

July 13, 2010LaMoure County, Stutsman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 13, 2010, 3:56 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2010, 3:56 PM CDT (20:56 UTC)
Expired
Jul 13, 2010, 4:30 PM CDT
In force
34 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties LaMoure County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 135 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:00 PM CDTTSTM WND DMG3 N Montpelier, NDEST 70 MPH. TREE UPROOTED, WOODEN BLDG DESTROYED, GRAIN BIN TIPPED OVER, AND CROP DAMAGE...FLATTENED, STRAIGHT LINE WINDS LIKELY.
Jul 13, 4:03 PM CDTTSTM WND GST 60Montpelier, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 1:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WFUS53 KBIS 132056
TORBIS
NDC045-093-132130-
/O.NEW.KBIS.TO.W.0041.100713T2056Z-100713T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
356 PM CDT TUE JUL 13 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 430 PM CDT

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR MILLARTON...OR 18 MILES SOUTH OF
  JAMESTOWN...AND MOVING EAST AT 20 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  MONTPELIER AROUND 410 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4658 9876 4670 9884 4681 9843 4663 9843
TIME...MOT...LOC 2055Z 245DEG 16KT 4665 9867

$$

SIMOSKO
3 follow-up statements
679 
WWUS53 KBIS 132103
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
403 PM CDT TUE JUL 13 2010

NDC045-093-132130-
/O.CON.KBIS.TO.W.0041.000000T0000Z-100713T2130Z/
LAMOURE ND-STUTSMAN ND-
403 PM CDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN STUTSMAN AND
NORTH CENTRAL LAMOURE COUNTIES UNTIL 430 PM CDT...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MONTPELIER...OR 18 MILES SOUTH OF JAMESTOWN...
MOVING NORTHEAST AT 20 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
LAMOURE AND SOUTHEASTERN STUTSMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4658 9876 4670 9884 4681 9843 4663 9843
TIME...MOT...LOC 2103Z 245DEG 16KT 4667 9857

$$

SIMOSKO
295 
WWUS53 KBIS 132111
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT TUE JUL 13 2010

NDC045-093-132130-
/O.CON.KBIS.TO.W.0041.000000T0000Z-100713T2130Z/
LAMOURE ND-STUTSMAN ND-
411 PM CDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN STUTSMAN AND
NORTH CENTRAL LAMOURE COUNTIES UNTIL 430 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF MONTPELIER...OR 21 MILES
SOUTHEAST OF JAMESTOWN...MOVING EAST AT 20 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
LAMOURE AND SOUTHEASTERN STUTSMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4658 9876 4670 9884 4681 9843 4663 9843
TIME...MOT...LOC 2111Z 254DEG 16KT 4664 9848

$$

SIMOSKO
629 
WWUS53 KBIS 132124
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT TUE JUL 13 2010

NDC045-132134-
/O.CAN.KBIS.TO.W.0041.000000T0000Z-100713T2130Z/
LAMOURE ND-
424 PM CDT TUE JUL 13 2010

...THE TORNADO WARNING FOR NORTH CENTRAL LAMOURE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4663 9843 4663 9851 4664 9851 4678 9851
      4680 9844 4680 9843
TIME...MOT...LOC 2124Z 254DEG 16KT 4666 9840

$$

NDC093-132130-
/O.CON.KBIS.TO.W.0041.000000T0000Z-100713T2130Z/
STUTSMAN ND-
424 PM CDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN
STUTSMAN COUNTY UNTIL 430 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MARION...OR 23 MILES SOUTHEAST OF JAMESTOWN...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4663 9843 4663 9851 4664 9851 4678 9851
      4680 9844 4680 9843
TIME...MOT...LOC 2124Z 254DEG 16KT 4666 9840

$$

SIMOSKO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 2:27 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 13, 2:27 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT TUE JUL 13 2010

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND
GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED
OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS
HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE
MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE
AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND
POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR
BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY
SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD
ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD
WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS
MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND
DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE
POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER
LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA.
THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS
TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE
IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR
EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT
THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION.
TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A
RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT
WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE
LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON
CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES.

&&
.AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS
EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO
THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE
DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF
THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST
WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE
WEST AND CENTRAL PARTS OF THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jul 13, 3:51 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
351 PM CDT TUE JUL 13 2010

NDZ001>004-009>012-017>021-031>033-040-041-043-044-142100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
SLOPE-HETTINGER-BOWMAN-ADAMS-
351 PM CDT TUE JUL 13 2010 /251 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS A WEAK UPPER LEVEL
SHORT WAVE MOVES ACROSS THE STATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS OFF AND ON THROUGH MONDAY AS
THE UPPER LEVEL PATTERN REMAINS ACTIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ005-013-022-023-025-034>037-042-045>048-050-051-142100-
ROLETTE-PIERCE-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
351 PM CDT TUE JUL 13 2010 /251 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT IN CENTRAL NORTH DAKOTA THIS AFTERNOON WILL MOVE
EAST INTO MINNESOTA BY LATE WEDNESDAY MORNING. THUNDERSTORMS
CAN BE EXPECTED ALONG AND EAST OF THE FRONT THIS AFTERNOON AND
TONIGHT. SOME THUNDERSTORMS WILL BE SEVERE AND WITH VERY HEAVY
RAIN EARLY TONIGHT. STRONG SHEAR ALOFT INDICATES POTENTIAL FOR
TORNADO DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS OFF AND ON THROUGH MONDAY AS
THE UPPER LEVEL PATTERN REMAINS ACTIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY TONIGHT.

In the hours before

Local storm report, Jul 13, 10:52 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1052 AM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     12 NW RAY               48.47N 103.35W
07/13/2010                   WILLIAMS           ND   TRAINED SPOTTER

            QUONSET DOOR BLOWN IN.

&&

JMETZ
Local storm report, Jul 13, 2:22 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
222 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             10 N NAPOLEON           46.65N 99.77W
07/13/2010  M0.75 INCH       KIDDER             ND   TRAINED SPOTTER

            PENNY SIZE HAIL AND ESTIMATED 40 MPH THUNDERSTORM WIND
            GUST.

&&

VROLLER
Local storm report, Jul 13, 3:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     7 NW STREETER           46.73N 99.46W
07/13/2010  E70 MPH          KIDDER             ND   CO-OP OBSERVER

            WINDS BLEW EXTREMELY STRONG FOR 30 MINUTES, BARNS BLOWN
            DOWN AND ALSO NICKEL SIZE HAIL.

&&

VROLLER
Local storm report, Jul 13, 3:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       7 NW STREETER           46.73N 99.46W
07/13/2010  M2.62 INCH       KIDDER             ND   CO-OP OBSERVER

            2.62 INCHES RAINFALL IN 45 MINUTES.

&&

VROLLER
Local storm report, Jul 13, 3:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
333 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       12 SSE CLEVELAND        46.73N 99.02W
07/13/2010  M1.75 INCH       STUTSMAN           ND   TRAINED SPOTTER

            1.75 INCHES OF RAINFALL IN 45 MINUTES.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:00 PM CDTSevere Thunderstorm WarningBISMountrail45 min
Jul 12, 8:15 PM CDTTornado WarningBISMountrail45 min
Jul 12, 8:47 PM CDTTornado WarningBISMountrail43 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningBISDunn, Stark66 min
Jul 12, 9:26 PM CDTTornado WarningBISMountrail49 min
Jul 12, 9:33 PM CDTTornado WarningBISStark27 min
Jul 12, 9:49 PM CDTAreal Flood AdvisoryBISStark112 min
Jul 12, 10:00 PM CDTTornado WarningBISStark30 min
Jul 12, 10:14 PM CDTTornado WarningBISMountrail, Renville, Ward46 min
Jul 12, 10:30 PM CDTTornado WarningBISHettinger, Stark30 min
Jul 13, 12:06 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams39 min
Jul 13, 12:40 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams65 min
Jul 13, 1:26 AM CDTSevere Thunderstorm WarningBISWilliams64 min
Jul 13, 2:01 AM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams59 min
Jul 13, 3:03 AM CDTAreal Flood AdvisoryBISMountrail3 hr
Jul 13, 1:46 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan59 min
Jul 13, 1:57 PM CDTAreal Flood AdvisoryBISEmmons, Kidder, Logan4 hr
Jul 13, 2:10 PM CDTSevere Thunderstorm WarningBISKidder, Logan, Stutsman65 min
Jul 13, 2:46 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman59 min
Jul 13, 2:57 PM CDTSevere Thunderstorm WarningBISStutsman63 min
Jul 13, 3:29 PM CDTFlash Flood WarningBISStutsman95 min
Jul 13, 3:42 PM CDTAreal Flood AdvisoryBISStutsman2 hr
Jul 13, 3:42 PM CDTSevere Thunderstorm WarningBISStutsman63 min
Jul 13, 4:19 PM CDTSevere Thunderstorm WarningBISLaMoure56 min
Jul 13, 6:56 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux30 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.